Alert archive / Iowa / Flash Flood Warnings in 2013
Flash Flood Warning 33, NWS Des Moines, IA
NWS Des Moines, IA issued this flash flood warning at May 29, 2013, 4:13 PM CDT for Polk County, Iowa. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 29, 2013, 4:13 PM CDT (21:13 UTC)
- Expired
- May 29, 2013, 7:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Des Moines, IA
- Area
- Storm-based polygon
- Flood severity
- None
County Polk County, IA
The radar
The Des Moines radar (KDMX), 10 km from the middle of the area, began a volume at 21:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 29, 6:50 PM CDT | FLASH FLOOD | 6 Nnw Ankeny Airport, IA | WATER FROM THE FIELD FLOWING ACROSS NW 36TH STREET WEST OF STATE STREET IN ANKENY. REPORT FROM SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 157 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 9.2 hours before the alert went out and 223 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1537 J/kg
- Mixed-layer CIN
- -93 J/kg
- Mixed-layer LCL
- 544 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 124 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
419
WGUS53 KDMX 292113
FFWDMX
IAC153-300000-
/O.NEW.KDMX.FF.W.0033.130529T2113Z-130530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
413 PM CDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A
* FLASH FLOOD WARNING FOR...
POLK COUNTY IN CENTRAL IOWA...
* UNTIL 700 PM CDT
* AT 411 PM CDT...THE PUBLIC REPORTED FLASH FLOODING ACROSS THE
WARNED AREA. A CREEK WAS REPORTED OUT OF ITS BANKS NEAR CUTTYS
CAMPGROUND IN URBANDALE. PEOPLE WERE STRANDED WITH NO WAY IN OR
OUT OF THE CAMPGROUND DUE TO THE WATER. WATER WAS ALSO REPORTED
FLOWING OUT OF FIELDS AND ONTO EAST 19TH STREET IN GRIMES JUST
EAST OF LITTLE BEAVER ROAD.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...DES
MOINES...ANKENY...CLIVE...GRIMES...JOHNSTON...POLK CITY...
URBANDALE...WEST DES MOINES AND WINDSOR HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. TURN AROUND...DONT DROWN.
&&
LAT...LON 4160 9379 4160 9381 4172 9382 4181 9370
4176 9338 4151 9370 4152 9379
$$
BEERENDS3 follow-up statements
328
WGUS73 KDMX 292155
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
455 PM CDT WED MAY 29 2013
IAC153-300000-
/O.CON.KDMX.FF.W.0033.000000T0000Z-130530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-
455 PM CDT WED MAY 29 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR POLK COUNTY UNTIL 700 PM
CDT...
AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
FLASH FLOODING WAS OCCURRING NEAR CUTTYS CAMPGROUND IN URBANDALE
BEAVER CREEK WAS OUT OF ITS BANKS FLOWING INTO A CULVERT AROUND 62ND
AVE IN JOHNSTON.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...DES
MOINES...ANKENY...CLIVE...GRIMES...JOHNSTON...POLK CITY...
URBANDALE...WEST DES MOINES AND WINDSOR HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.
&&
LAT...LON 4160 9379 4160 9381 4172 9382 4181 9370
4176 9338 4151 9370 4152 9379
$$
BEERENDS358
WGUS73 KDMX 292325
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
625 PM CDT WED MAY 29 2013
IAC153-300000-
/O.CON.KDMX.FF.W.0033.000000T0000Z-130530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-
625 PM CDT WED MAY 29 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR POLK COUNTY UNTIL 700 PM
CDT...
AT 623 PM CDT...EMERGENCY MANAGEMNT CONTINUED TO REPORT FLASH
FLOODING ACROSS THE AREA. A CREEK CONTINUED TO FLOOD THE AREA
RESTRICTING ACCESS TO CUTTYS CAMPGROUND IN URBANDALE. WATER WAS
REPORTED FLOWING INTO EAST 19TH STREET IN GRIMES WEST OF HWY 141 AS
WELL.
SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...DES
MOINES...ANKENY...CLIVE...GRIMES...JOHNSTON...POLK CITY...
URBANDALE...WEST DES MOINES AND WINDSOR HEIGHTS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE MINOR FLOODING OF
SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. FLOOD WATERS ARE USUALLY DEEPER THAN THEY APPEAR AND THE
WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. TURN
AROUND...DONT DROWN.
&&
LAT...LON 4160 9379 4160 9381 4172 9382 4181 9370
4176 9338 4151 9370 4152 9379
$$
BEERENDS126
WGUS73 KDMX 292356
FFSDMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
656 PM CDT WED MAY 29 2013
IAC153-300011-
/O.EXP.KDMX.FF.W.0033.000000T0000Z-130530T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
POLK IA-
656 PM CDT WED MAY 29 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR POLK COUNTY WILL BE
ALLOWED TO EXPIRE AT 700 PM CDT...
FLOODING WAS STILL OCCURRING NEAR CUTTYS CAMPGROUND...THIS AN AREAL
FLOOD HAS BEEN ISSUED UNTIL 7 AM CDT THURSDAY.
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4160 9379 4160 9381 4172 9382 4181 9370
4176 9338 4151 9370 4152 9379
$$
BEERENDSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at May 29, 3:30 PM CDT, 43 minutes earlier.
Area forecast discussion, May 29, 3:30 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 330 PM CDT WED MAY 29 2013 .DISCUSSION... ISSUED AT 329 PM CDT WED MAY 29 2013 FOCUS REMAINS ON HEAVY RAIN AND SEVERE WEATHER POTENTIAL THROUGH FRIDAY. TREMENDOUS MOISTURE ADVECTION WILL PERSIST WELL INTO THURSDAY THEN LIFT BACK INTO THE SOUTHEAST ON FRIDAY. THE PRIMARY UPPER LOW IS LOCATED TO THE NORTHWEST OVER MONTANA AND WYOMING WITH SEVERAL STRONG WAVES YET TO ROTATE AROUND THE BASE. INITIAL WAVE GOING THROUGH THE STATE CURRENTLY WITH AREAS OF SEVERE WEATHER AND HEAVY RAINFALL. THERE SHOULD BE A BREAK FOR A PERIOD THIS EVENING BEFORE THE LOW LEVEL JET STRENGTHENS AGAIN LATE THIS EVENING AND FORCING ANOTHER SURGE OF STRONG MOISTURE ADVECTION INTO THE STATE. THIS FOCUS WILL GRADUALLY SHIFT EAST THROUGH THE DAY THURSDAY. THE PRIMARY ISSUE WILL BE THE SOUTH TO NORTH MOTION OF THE STORMS THROUGH THE PERIOD RESULTING IN TRAINING ACROSS SIMILAR AREAS. PWATS INCREASING TO 1.5 TO 1.75 INCHES DURING THIS PERIOD AND WARM CLOUD DEPTHS NEARING 12 KFT WILL RESULT IN EFFICIENT RAIN PRODUCING STORMS. STILL EXPECT A WIDESPREAD ONE TO THREE INCH RAINFALL WITH LOCAL AMOUNTS EXCEEDING 5 INCHES. SEVERE WEATHER WITH LARGE HAIL WITH THE STRONGER UPDRAFTS NEAR BETTER MID LEVEL LAPSE RATES...DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE THROUGH THURSDAY. A FLASH FLOOD WATCH HAS BEEN ISSUED THROUGH THE DAY THURSDAY FOR THE HEAVY RAIN THREAT. GIVEN THE CURRENT CONDITIONS AND RECENT HEAVY RAINS...LIFE THREATENING FLASH FLOODING AND SIGNIFICANT RIVER FLOODING MAY OCCUR WITH THIS EVENT. A BAND OF DRIER AIR MOVES IN LATE THURSDAY INTO THURSDAY EVENING WHICH WILL BRING A BREAK FROM WEST TO EAST OVERNIGHT. ONE FINAL SHORT WAVE LIFTS UP LATE THURSDAY NIGHT INTO FRIDAY MORNING. THE LOW LEVEL JET AND MOISTURE ADVECTION WILL BECOME REESTABLISHED WITH ANOTHER ROUND OF THUNDERSTORMS FOCUSED OVER SOUTHERN IOWA. THIS COULD BRING ONE MORE HEAVY RAIN THREAT. DUE TO THE EXPECTED BREAK BEFORE THIS ARRIVES AND A REFOCUS OF THE AREA. ADDITIONAL PRECIPITATION WITH WRAP AROUND UPPER LOW ACTIVITY WILL BE POSSIBLE ENTERING THE FAR NORTHWEST AND IMPACT MAINLY NORTHERN IOWA ON SATURDAY. THE THREAT FOR HEAVY RAIN WILL END BUT STEEPENING LAPSE RATES COULD POSE A HAIL THREAT. THE REMAINDER OF THE FORECAST WILL FEATURE AN UPPER LOW MOVING ACROSS THE NORTHERN PLAINS AND BRING BACK WEST TO SOUTHWEST FLOW TO THE STATE AND THE RETURN OF THUNDERSTORM CHANCES. TEMPERATURES WILL BE GENERALLY BELOW NORMAL. && .AVIATION...29/18Z ISSUED AT 1252 PM CDT WED MAY 29 2013 SCATTERED THUNDERSTORMS ACROSS NORTHWESTERN HALF OF IOWA CURRENTLY ONGOING...WITH THUNDERSTORMS TO BECOME MORE WIDESPREAD BY LATE AFTERNOON INTO THE EVENING AND OVERNIGHT HOURS. CIGS ARE EXPECTED TO DROP INTO THE MVFR TO POSSIBLY IFR RANGE WITH THE THUNDERSTORMS. VERY HEAVY RAINFALL IS EXPECTED WITH THE THUNDERSTORMS...THEREFORE A REDUCTION IN VSBYS TO LIFR/IFR IS EXPECTED IF THE HEAVIEST PORTION OF A THUNDERSTORM TRAVELS OVER ONE OF THE TERMINAL SITES. TIMING OF SPECIFIC THUNDERSTORMS AT THE TERMINAL SITES IS UNCERTAIN SO JUST WENT WITH THE VCTS FOR THE PERIOD BEYOND THE CRITICAL TAF PERIOD. ALSO SOUTHERLY WINDS EXPECTED TO BE GUSTY THROUGHOUT THE PERIOD. && .DMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY EVENING FOR ADAIR-ADAMS- AUDUBON-BLACK HAWK-BOONE-BREMER-BUTLER-CALHOUN-CARROLL-CASS- CERRO GORDO-CLARKE-CRAWFORD-DALLAS-DECATUR-EMMET-FRANKLIN-GREENE- GRUNDY-GUTHRIE-HAMILTON-HANCOCK-HARDIN-HUMBOLDT-JASPER-KOSSUTH- MADISON-MARSHALL-PALO ALTO-POCAHONTAS-POLK-RINGGOLD-SAC-STORY- TAYLOR-UNION-WARREN-WEBSTER-WINNEBAGO-WORTH-WRIGHT. FLASH FLOOD WATCH FROM 7 PM CDT THIS EVENING THROUGH THURSDAY EVENING FOR APPANOOSE-DAVIS-LUCAS-MAHASKA-MARION-MONROE- POWESHIEK-TAMA-WAPELLO-WAYNE. && DISCUSSION...DONAVON AVIATION...BEERENDS
Hazardous weather outlook, May 29, 5:01 AM CDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 501 AM CDT WED MAY 29 2013 IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-081>086- 092>097-301015- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER- POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION- CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE- DAVIS- 501 AM CDT WED MAY 29 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS WILL AGAIN BE POSSIBLE OVER THE AREA TODAY. FROM THIS EVENING THROUGH TONIGHT PERIODS OF MORE WIDESPREAD AND STRONGER THUNDERSTORMS ARE EXPECTED. A FEW STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING THUNDERSTORM WINDS THE MAIN THREAT. AN ISOLATED TORNADO IS ALSO POSSIBLE. THE THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND FLOODING LATER THIS EVENING AND OVERNIGHT TONIGHT. THIS MAY LEAD TO FLASH FLOODING OR AREAL FLOODING...ESPECIALLY OVER AREAS THAT HAVE ALREADY SEEN FLOODING THIS WEEK. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORM CHANCES WILL PERSIST INTO SATURDAY. THE THREAT FOR HEAVY RAINFALL...POSSIBLY LEADING TO FLASH FLOODING OR AREAL FLOODING...WILL REMAIN THROUGH FRIDAY. SEVERE WEATHER WILL ALSO BE POSSIBLE THURSDAY. NUMEROUS RIVER FLOOD WARNINGS ARE IN EFFECT. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR FURTHER DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES TODAY THROUGH EARLY FRIDAY. REPORTS OF HEAVY RAINFALL AND ANY FLOODING WOULD ALSO BE APPRECIATED. REV
In the hours before
Local storm report, May 29, 3:44 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
344 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0201 PM TSTM WND DMG GREENE 42.90N 92.80W
05/29/2013 BUTLER IA EMERGENCY MNGR
LARGE STEEL OUTBUILDING DESTROYED
&&
SKOWLocal storm report, May 29, 3:47 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
347 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLASH FLOOD 2 N WAUKEE 41.64N 93.86W
05/29/2013 DALLAS IA COUNTY OFFICIAL
SECTION OF GRAVEL ROAD UNDER WATER.
&&
SKOWLocal storm report, May 29, 3:49 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
349 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND GST 2 NW MINGO 41.79N 93.31W
05/29/2013 E60 MPH JASPER IA LAW ENFORCEMENT
PEA SIZE HAIL ALSO AT THE MOMENT.
&&
SKOWLocal storm report, May 29, 4:01 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
401 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM TSTM WND GST 1 SW MARSHALLTOWN 42.03N 92.93W
05/29/2013 M68.00 MPH MARSHALL IA MESONET
MEASURED AT MARSHALLTOWN RWIS AT US 30.
&&
SKOWLocal storm report, May 29, 4:05 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
405 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HAIL GILMAN 41.88N 92.79W
05/29/2013 E1.25 INCH MARSHALL IA TRAINED SPOTTER
ALSO ESTIMATED 60 MPH WIND GUSTS. HAD TO PULL OVER CAR.
&&
SKOWLocal storm report, May 29, 4:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
412 PM CDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM FLASH FLOOD 1 NW URBANDALE 41.65N 93.76W
05/29/2013 POLK IA TRAINED SPOTTER
FLOODING OCCURRING AT THE CUTTYS CAMPGROUND. REPORTED
THAT PEOPLE ARE UNABLE TO ENTER OR EXIT THE CAMPGROUND.
&&
SKOWThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:00 PM CDT | Flash Flood Warning | DMX | Wapello | 6 hr |
| May 28, 7:17 PM CDT | Severe Thunderstorm Warning | DMX | Decatur, Ringgold | 43 min |
| May 28, 7:32 PM CDT | Flash Flood Warning | DMX | Appanoose, Davis, Decatur, Ringgold, Taylor, Wayne | 6 hr |
| May 28, 7:49 PM CDT | River Flood Warning | DMX | Davis, Wapello | 71 hr |
| May 28, 8:37 PM CDT | Severe Thunderstorm Warning | DMX | Appanoose, Davis | 53 min |
| May 28, 9:21 PM CDT | River Flood Warning | DMX | Mahaska, Wapello | 71 hr |
| May 28, 9:21 PM CDT | River Flood Warning | DMX | Mahaska, Marion | 36 hr |
| May 29, 12:27 AM CDT | Areal Flood Warning | DMX | Appanoose, Lucas, Mahaska, Monroe, Wapello, Wayne | 8 hr |
| May 29, 12:36 AM CDT | Areal Flood Warning | DMX | Wapello | 8 hr |
| May 29, 5:01 AM CDT | River Flood Warning | DMX | Lucas, Wayne | 41 hr |
| May 29, 11:01 AM CDT | Flash Flood Watch | DMX | Adair, Adams, Appanoose, Audubon, Black Hawk, Boone and 45 more | 56 hr |
| May 29, 11:11 AM CDT | Severe Thunderstorm Warning | DMX | Greene, Guthrie | 34 min |
| May 29, 11:34 AM CDT | Severe Thunderstorm Warning | DMX | Boone, Webster | 26 min |
| May 29, 12:51 PM CDT | Severe Thunderstorm Warning | DMX | Hamilton, Hardin, Story | 24 min |
| May 29, 1:57 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Madison | 33 min |
| May 29, 2:24 PM CDT | Flash Flood Warning | DMX | Butler, Franklin, Grundy, Hardin | 6 hr |
| May 29, 2:26 PM CDT | Severe Thunderstorm Warning | DMX | Dallas, Polk | 34 min |
| May 29, 2:36 PM CDT | Severe Thunderstorm Warning | DMX | Hardin, Marshall, Story | 39 min |
| May 29, 2:52 PM CDT | Flash Flood Warning | DMX | Adair, Dallas, Madison | 6 hr |
| May 29, 2:55 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Polk, Story | 35 min |
| May 29, 2:58 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Cass | 32 min |
| May 29, 3:25 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Polk, Story | 65 min |
| May 29, 3:28 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Grundy | 62 min |
| May 29, 3:30 PM CDT | Flash Flood Warning | DMX | Grundy, Hardin, Jasper, Marshall, Polk, Story | 6 hr |
| May 29, 3:54 PM CDT | Severe Thunderstorm Warning | DMX | Grundy, Hardin, Marshall, Tama | 51 min |
| May 29, 4:01 PM CDT | Severe Thunderstorm Warning | DMX | Jasper, Marshall, Poweshiek, Tama | 59 min |
| May 29, 4:16 PM CDT | Flash Flood Warning | DMX | Audubon, Cass, Guthrie | 6 hr |
| May 29, 4:16 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 44 min |
| May 29, 4:20 PM CDT | Severe Thunderstorm Warning | DMX | Audubon, Carroll, Greene, Guthrie | 40 min |
| May 29, 4:27 PM CDT | Flash Flood Warning | DMX | Black Hawk, Bremer, Poweshiek, Tama | 6 hr |
| May 29, 5:00 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Poweshiek, Tama | 45 min |
| May 29, 6:55 PM CDT | Areal Flood Warning | DMX | Polk | 12 hr |
| May 29, 6:56 PM CDT | Severe Thunderstorm Warning | DMX | Black Hawk, Bremer, Butler, Grundy | 34 min |
Nearby
Flash Flood Warnings in Iowa, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.